gastroenterologist-icon
Burning Sensation after Motion
Sir I feel burning sensation after motion which lasts for 1 hour. Sometimes it go whenever i take antibiotic but come back when i stop it. Please suggest what to do.
426 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Burning sensation after stools could be due to fissure/ fistula. It may be a coincidence that it reduces with antibiotics, or it may be due to some reduction in infection. However, you should get properly evaluated by a proctologist. Till then, please apply Cremagel-H ointment 3-4 times a day.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.